BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2015 >
Volume 9 Number 1 >

Please use this identifier to cite or link to this item:

Title: On the Critical Points of Kyurkchiev’s Method for Solving Algebraic Equations
Authors: Valchanov, Nikola
Golev, Angel
Iliev, Anton
Keywords: Polynomial Roots
Kyurkchiev’s Method
Divergent Sets
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 9, No 1, (2015), 27p-34p
Abstract: This paper is dedicated to Prof. Nikolay Kyurkchiev on the occasion of his 70th anniversary This paper gives sufficient conditions for kth approximations of the zeros of polynomial f (x) under which Kyurkchiev’s method fails on the next step. The research is linked with an attack on the global convergence hypothesis of this commonly used in practice method (as correlate hypothesis for Weierstrass–Dochev’s method). Graphical examples are presented.
ISSN: 1312-6555
Appears in Collections:Volume 9 Number 1

Files in This Item:

File Description SizeFormat
sjc-vol9-num1-2015-p27-p34.pdf193.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License